Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xiomara

my face is burning!

Ok, it's been about 20 days i've been on 40mgs of Tane. I still have cysts. Skin is still a little oily. So I hate wearing lotion of my face bc it makes it feel greasier. I wipe my face with Witch Hazel now and it burns! It's red. :( I'm also washing with Biore acne wash, that contains Sasylic acid.

Help, what do i do??!!! :wall::wacko:

Share this post


Link to post
Share on other sites

stop using salytic acid wash, its way too harsh for being on accutane ( it's probally making you break out more, just like it did to me)... use a benzoyl peroxide wash insted if you want to ( i am right now because my IB is horrible) ..

ATM im using proactiv's cleanser... buy a bottle on ebay and you wont be unsatisfied... i had enough with my IB, so im leaving it on overnight/all day on the weekends, not just using it as wash, but its clearing me up real quick

for the redness u can try using an aloe gel, since ur using topicals, you're going to be red since your irritating your skin. its either dont use topicals and have normal color skin, or use topicals and have red skin but clear skin..

.....

the reason that your skin is still oily tho, is because ur only on 40 mg, and should probally be on 80 mg daily, however I think the dermatologists like to follow the code that you should start at 40 mg, and increase by 20 mg every month until your acne is gone, which sucks, because i just got increased from 40 to 60 daily and although it stopped new acne from forming, is doing nothing to dry my skin or get rid of whats there

hope that helps, but try at ur own risk. You're not technically soposed to be using any topicals/ acne treatments (such as salyctic acid wash), however if you're like me, and cant help it, because u feel like you look like crap, get the BP and just keep putting it on, heavily, trust me, it will work :)

I don't know what witches hazel is but i wouldnt be using it, it doesnt sound to friendly lol..

Share this post


Link to post
Share on other sites

Ok, it's been about 20 days i've been on 40mgs of Tane. I still have cysts. Skin is still a little oily. So I hate wearing lotion of my face bc it makes it feel greasier. I wipe my face with Witch Hazel now and it burns! It's red. :( I'm also washing with Biore acne wash, that contains Sasylic acid.

Help, what do i do??!!! :wall: :wacko:

my skin was like your's. i started on 40 mgs of tane and my first month is almost up. i would say up until around day 20 for me my skin was still a little oily and i didn't like using really heavy duty moisturizers on it b/c it just increased the problem. so what i did was at night i used cetaphil cream (not lotion) this adds a lot of moisture to your face so it really helped and at night it didn't matter if it made me look a little oily (even tho it was a good type of oily). then during the day i used a lotion that had a lower strength and actually has a little bit of salycilic acid in it (i know it's a no no, but for me it was ok) this way my face was moisturized, but not to the point where it looked oily. for face wash tho, i started using the cetaphil face wash b/c it's gentle on your skin, i haven't been able to use biore, clean and clear, clearasil, etc. face washes for months b/c they're so harsh on my skin. that may be why your skin is red and burning. my suggestion would be to use a really gentle face wash like dove or cetaphil (most ppl use cetaphil). it's inexpensive and helps your skin out. also after day 20 or so my skin really dried up. no more oil. i can go days w/o washing my hair. so you might even find that your oil clears up soon. so to summarize my advice to you right now would be to cleanse your face at night w/ cetaphil (or another gentle cleanser), then use a heavy (but non comedon.) moisturizer at night to really add much needed moisture to your skin, then in the morning just rinse w/ water and use a lighter moisturizer that won't irritate your skin. honestly the face wash might be what's making you burn cause it did that to me and it sucks. so go w/ something really really gentle. i hope it helps.

Share this post


Link to post
Share on other sites

Stop using all that extra stuff. Use a gentle cleanser, not a medicated one. Lay off the witch hazel. Switch to a lightweight moisturizer if that one is too greasy. Don't irritate your skin, let Accutane do it's thing.

Share this post


Link to post
Share on other sites

Thanks all. I stopped using those cleansers. My skin NOW is dry. Amazing. :clap:

I still have the huge cyst on my cheek though. So i'm dabbing S.A. on the zit only.

I'm washing it with that Cetaphil soap. And that's it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×